# SDR GTIA050237

- Difficulty date: July 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, FIXED FLAP VANE, 4TH FROM INBOARD, L/E IS GOUGED.  FIXED T-CAP VANE, FOUND OUT OF LIMITS.  FABRICATED DOUBLERS AND REPAIRED LEFT FIXED VANE.  (M)
